MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR

Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Catalog Number MDS7001B
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was reading higher then usual" and "his blood pressure was alot lower at the doctors office compared at home, he believes this product is not reading properly.".
 
Additional Manufacturer Narrative
The customer woke up and took blood pressure, it was reading higher then usual and was concerned and contacted his primary doctor to be seen; his blood pressure was alot lower at the doctors office compared at home.At this time, a sample was not received for investigation, and no lot/serial number was provided by the account.The complaint was not confirmed; no further action was taken since medline was not able to investigate the sample or review a provided lot number/serial number.No root cause was identified; the cause was documented as sample required to determine cause, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50947746
Report Number1417592-2026-54481
Device Sequence Number9534310
Product Code DXN
UDI-Device Identifier00193489038654
UDI-Public00193489038654
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K131395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS7001B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown